MAUDE Adverse Event Report: DIAGNOSTICA STAGO STA COMPACT MAX; IVD Coagulation Device/Instrument

DIAGNOSTICA STAGO STA COMPACT MAX; IVD Coagulation Device/Instrument
Model Number 58989
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A local intervention performed on april 30, 2026, led to the replacement of several spare parts.Some removed components are returning to stago france for further analysis, and additional data investigations are currently ongoing.A follow-up report will be provided as soon as the investigation is completed.Stago reference file: (b)(4) this report is submitted by the manufacturer.
 
Event or Problem Description
On (b)(6) 2026, on sta compact max sn (b)(6), pt = 78.9 s, 10.1 (inr), ptt = 81.7s / fib = 142mg/dl has been produced for patient sid (b)(6).Reran on the same instrument : pt = 28.4s/2.7 (inr) / fib = 135mg/dl then reran on another instrument (sta compact max sn (b)(6)): pt = 29.3s/2.80 (inr) ptt = 56.4s / fib = 165 mg/dl.On (b)(6) 2026, on the same instrument, two other patients were affected by erroneous results on sta compact max sn (b)(6): - sid (b)(6) with pt = 116.6s, 16.81 (inr)/ ptt = 33.5s/ fib = 332mg/dl.Reran on the same instrument : pt = 26.4s, 2.43(inr) / ptt = 37.3s / fib = 304 mg/dl then reran on another instrument (sta compact max sn (b)(6)): pt = 19.6s, 1.66 (inr) / ptt = 35 s / fib = 402 mg/dl.- sid (b)(6) with pt = 42.0s, 4.45(inr).Reran on the same instrument : pt = 35.0s, 3.52 (inr) then reran on another instrument (sta compact max sn (b)(6)): pt = 35.6s, 3.59 (inr).The erroneous results produced on sta compact max sn (b)(6) were not released.Only repeated results on sta compact max (b)(6) were reported.No change in treatment was observed.On april 17, 2026, the manufacturer's review of instrument data files revealed inconsistent and inaccurate pipetting of samples and reagents for the affected samples, suggesting a potential instrument malfunction.A single mdr is submitted for 3 affected samples, tested on not consecutive days, but all associated with the same potential instrument malfunction.

Brand Name
STA COMPACT MAX
Common Device Name
IVD Coagulation Device/Instrument
Manufacturer (Section D)
DIAGNOSTICA STAGO
3 allée thérésa
asnieres sur seine, 92600
FR  92600
Manufacturer Contact
walid ben ammar
3 allée thérésa
asnieres sur seine, 92 92600
FR   92600
MDR Report Key25162450
Report Number8043723-2026-00002
Device Sequence Number13446201
Product Code JPA
UDI-Device Identifier03607450589894
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown